# SDR HEEA0014522

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2212 · Altitude Controller
- Part: Sensor
- Part number: 222305005101
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ATTITUDE HOLD ENGAGED, AIRCRAFT HUNTS 200 FEET TO 300 FEET UP AND DOWN.
